# SDR ASAA2019060759613

- Difficulty date: June 5, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07861
- Aircraft time: 5,196 hours, 1,487 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Transducer
- Condition: Malfunctioned
- Location: Bleed System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAINTENANCE AIR BLEED MESSAGE AFTER BLOCK @ SFO. (7HA2 XDCR HAS BEEN REPLACED LOOK FOR LEAK IN THE BRAIDED SENSE LINE) GROUNDED - YES. TROUBLESHOT PER TSM 36-11-00-810-A61, SUSPECT PRESSURE XDCR 7HA2 BAD.
